# SDR USAA20010117

- Difficulty date: December 31, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: MS28775015
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-MCO FLT 1879 AFTER TAKEOFF, NOSE LANDING GEAR DID NOT RETRACT AND THE RED GEAR UNSAFE LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE STRUT SCHRADER VALVE AND ORING. THE NOSE GEAR WAS SWUNG AND ALL CHECKED NORMAL.
